daizrose added a topic in Prescription acne medicationsAccutane 20Mg - 40Mg QuestionsHi everyone I am in my 3rd month on accutane treatment.
I have been on 20mg for 2 months and recently moved up to 40mg but found I couldn't handle the back pain I got on 40 which I hadn't experienced with 20. Did anyone else experience pain in the back when they increased dose and did it go away??
I was scared by it so went back the 20mg a few days ago. Should I go back to 40 and wait it out?
Also, my derm said go take 2 20mg once a day to get the 40 dosage but do u think its ok to space two pills out and will this lessen the painful side effects as I was taking both pills in the morning and feeling awful at work in the afternoon so switched to taking at night but was waking up with a painful lower back !!
Hope to get some advice as I want to take the recommended dose but don't want to suffer too much either. Also I am in the UK so it's difficult to get hold of my dermatologist between appointments so won't be able to call until maybe next week.
- 5 replies
- 455 views